Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 769514, 8 pages
http://dx.doi.org/10.1155/2013/769514
Research Article

Strong Attractor of Beam Equation with Structural Damping and Nonlinear Damping

1School of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
2Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
3Department of Mathematics, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 4 December 2012; Revised 18 February 2013; Accepted 27 February 2013

Academic Editor: Shueei M. Lin

Copyright © 2013 Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Danxia Wang, Jianwen Zhang, and Yinzhu Wang, “Strong Attractor of Beam Equation with Structural Damping and Nonlinear Damping,” Mathematical Problems in Engineering, vol. 2013, Article ID 769514, 8 pages, 2013. https://doi.org/10.1155/2013/769514.